# SDR VNAA20250127014

- Difficulty date: December 10, 2024
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 47,414 hours, 36,494 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Counterbalance
- Part number: LE67039723
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND WEAR AT FWD/AFT INNER COUNTERBALANCE ARMS OF THE FORWARD BAGGAGE BAY DOOR   FWD/AFT INNER COUNTERBALANCE ARMS OF THE FORWARD BAGGAGE BAY DOOR WERE REPAIRED PER REO 670-52-35-289 REV.-A
